# SDR REXA2016091901802

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 7,225 hours, 4,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070001214
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD F/A EMERGENCY FLASHLIGHT NR 2, IN GALLEY, HOLDER BROKEN.  R & R FORWARD F/A FLASHLIGHT NR 2, IN GALLEY ASSY, PN P2-07-0001-214 IAW AMM 25-61-02.
